Some generalizations of semisimple gamma rings

العناوين الأخرى

بعض التعميمات للمقاسات شبه البسيطة من نمط كاما

المؤلفون المشاركون

al-Saidi, Sad Abd al-Kazim
Abbas, Mahdi Sadiq
Shallal, Imad Allawi

المصدر

Iraqi Journal of Science

العدد

المجلد 58، العدد 3C (30 سبتمبر/أيلول 2017)، ص ص. 1720-1728، 9ص.

الناشر

جامعة بغداد كلية العلوم

تاريخ النشر

2017-09-30

دولة النشر

العراق

عدد الصفحات

9

التخصصات الرئيسية

العلوم الهندسية والتكنولوجية (متداخلة التخصصات)

الملخص EN

In this paper we introduce and study the concepts of semisimple gamma modules , regular gamma modules and fully idempotent gamma modules as a generalization of semisimple Γ-ring.

An R_Γ-module M is called fully R_Γ-idempotent (semisimple , regular) if N=(N:_(R_Γ ) M)ΓN for all R_Γ-submodule N of M (every R_Γ-submodule is a direct summand, for each m∈M, there exists fHom_(R_Γ ) (M,R) and γΓ such that m=f(m)γm.

We study some properties and relationships between them.

نمط استشهاد جمعية علماء النفس الأمريكية (APA)

Abbas, Mahdi Sadiq& al-Saidi, Sad Abd al-Kazim& Shallal, Imad Allawi. 2017. Some generalizations of semisimple gamma rings. Iraqi Journal of Science،Vol. 58, no. 3C, pp.1720-1728.
https://search.emarefa.net/detail/BIM-793835

نمط استشهاد الجمعية الأمريكية للغات الحديثة (MLA)

Abbas, Mahdi Sadiq…[et al.]. Some generalizations of semisimple gamma rings. Iraqi Journal of Science Vol. 58, no. 3C (2017), pp.1720-1728.
https://search.emarefa.net/detail/BIM-793835

نمط استشهاد الجمعية الطبية الأمريكية (AMA)

Abbas, Mahdi Sadiq& al-Saidi, Sad Abd al-Kazim& Shallal, Imad Allawi. Some generalizations of semisimple gamma rings. Iraqi Journal of Science. 2017. Vol. 58, no. 3C, pp.1720-1728.
https://search.emarefa.net/detail/BIM-793835

نوع البيانات

مقالات

لغة النص

الإنجليزية

الملاحظات

Includes bibliographical references : p. 1728

رقم السجل

BIM-793835